Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2011, 7:29 PM CDT for Marathon County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 7:29 PM CDT (00:29 UTC)
- Expired
- Jul 19, 2011, 8:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
County Marathon County, WI
The radar
The La Crosse radar (KARX), 154 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:15 PM CDT | TSTM WND DMG | Spencer, WI | 18 INCH DIAMETER TREE SNAPPED. DELAYED REPORT...TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS53 KGRB 200029
SVRGRB
WIC073-200130-
/O.NEW.KGRB.SV.W.0086.110720T0029Z-110720T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
729 PM CDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 830 PM CDT
* AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF
MEDFORD...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ABBOTSFORD AROUND 750 PM CDT.
HAMBURG AND EDGAR AROUND 755 PM CDT.
STRATFORD AROUND 805 PM CDT.
SPENCER AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE COLBY...
UNITY AND ROZELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS IS A DANGEROUS THUNDERSTORM. DUE TO THE NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4503 9032 4504 9031 4504 9020 4512 9020
4513 9019 4512 8970 4469 8971 4469 9032
TIME...MOT...LOC 0028Z 313DEG 40KT 4509 9055
WIND...HAIL 80MPH <.75IN
$$
ECKBERG/BERSCH2 follow-up statements
357
WWUS53 KGRB 200045
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT TUE JUL 19 2011
WIC073-200130-
/O.CON.KGRB.SV.W.0086.000000T0000Z-110720T0130Z/
MARATHON WI-
745 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MARATHON COUNTY UNTIL 830 PM CDT...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 80 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF MEDFORD...
MOVING SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ABBOTSFORD AROUND 750 PM CDT.
UNITY AROUND 800 PM CDT.
SPENCER AROUND 810 PM CDT.
STRATFORD AROUND 813 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE COLBY...
MILAN...FENWOOD...STRATFORD AND ROZELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
DUE TO THE NATURE OF THESE DANGEROUS STORMS...THEY ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE
PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING
BE ISSUED.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4503 9032 4504 9031 4504 9020 4512 9020
4513 9019 4512 8970 4469 8971 4469 9032
TIME...MOT...LOC 0042Z 313DEG 40KT 4502 9043
WIND...HAIL 80MPH <.75IN
$$
ECKBERG/BERSCH721
WWUS53 KGRB 200104
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
804 PM CDT TUE JUL 19 2011
WIC073-200130-
/O.CON.KGRB.SV.W.0086.000000T0000Z-110720T0130Z/
MARATHON WI-
804 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MARATHON COUNTY UNTIL 830 PM CDT...
AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS TO 80 MPH.
THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF ABBOTSFORD...OR 18 MILES
SOUTH OF MEDFORD...MOVING SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS SPENCER...
STRATFORD AND ROZELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
DUE TO THE NATURE OF THESE DANGEROUS STORMS...THEY ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE
PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING
BE ISSUED.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4503 9032 4504 9031 4504 9020 4512 9020
4513 9019 4500 9003 4469 8971 4469 9032
TIME...MOT...LOC 0103Z 317DEG 40KT 4485 9021
WIND...HAIL 80MPH <.75IN
$$
ECKBERG/BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:48 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 19, 3:48 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CDT TUE JUL 19 2011 .SHORT TERM...TONIGHT AND WEDNESDAY 850MB WARM ADVECTION AND WEAK DISTURBANCE MOVING THROUGH THE MEAN FLOW HAS KICKED OFF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON. MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND CONVECTION CONTINUE TO FIRE ALONG THE WARM FRONT THIS EVENING. QUESTION LINGER ON HOW SOUTH AND WEST CONVECTION WILL MAKE IT INTO OUR CWA DUE TO WARM 700MB TEMPERATURES OFF TO THE WEST. IF STORMS CAN ORGANIZE INTO A LARGER CLUSTER OF STORMS...850/300MB THICKNESS PATTERN WOULD SUGGEST A MORE SOUTHEAST MOVEMENT COMPARED TO THE 12Z GFS/WRF MODEL QPF. IF STORMS DO ORGANIZE... COULD BE A WIND EVENT WITH THE POTENTIAL FOR LARGE HAIL. MOIST TROPICAL AIR MASS IN PLACE WOULD SUPPORT LOCALLY HEAVY RAIN. WEDNESDAY IS SHAPING UP TO BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE OF JULY 13-14...1995. 850MB/925MB WOULD SUPPORT HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES. USING THE 1000/850MB MIXING RATIOS OFF THE MODELS...DEW POINTS SHOULD BE IN THE LOWER TO MIDDLE 70S. THE COMBINATION OF THE INTENSE HEAT AND HUMIDITY WILL CAUSE HEAT INDICES TO RISE TO 105 TO 115 DEGREES WEDNESDAY AFTERNOON. GUSTY SOUTHWEST WINDS WILL PUSH THE HEAT TO NEAR THE LAKE. ISSUED A HEAT ADVISORY FOR THE NORTH AND THE LAKESHORE COUNTIES. DOOR COUNTY IS ALWAYS QUESTIONABLE BEING SURROUNDED BY THE COOLER WATERS...BUT EXPECT DEEP MIXING TO ALLOW SURFACE WINDS TO RUN UP THE SPINE OF THE DOOR PENINSULA. .LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. MAIN FORECAST CONCERNS CONTINUE TO BE TEMPS AND TIMING THE BEST CHANCE FOR THUNDERSTORMS. MODELS IN GOOD AGREEMENT SHOWING THE STRONG UPPER RIDGING ACROSS THE CENTRAL US FINALLY BREAKING DOWN LATE THIS WEEK AS AN UPPER TROF SWINGS ACROSS SOUTHERN CANADA. THIS WILL BRING SOME RELIEF FROM THE HEAT. MODELS DIVERGE THIS WEEKEND AND EARLY NEXT WEEK AS THE ECMWF AND CANADIAN SLOWLY BUILD THE RIDGE BACK ACROSS THE NORTHERN PLAINS...WHILE THE GFS DEVELOPS A LARGE UPPER LOW OVER SOUTHERN CANADA AND SWINGS A STRONG COLD FRONT ACROSS THE STATE ON SUNDAY. ECMWF STILL SHOWS THIS FRONT...BUT IS MUCH WEAKER AND FURTHER NORTH WITH THE LOW...AND PLAN TO FOLLOW ITS THINKING. SLIGHT CHANCE OF SHOWERS AND STORMS WEDNESDAY NIGHT AS WEAK FRONTAL BOUNDARY SLIDES THRU THE AREA...BUT MODELS NOT SHOWING ANY ACTIVITY. WENT WITH A DRY FORECAST ON THURSDAY AND THURSDAY NIGHT AS WEAK SURFACE HIGH PRESSURE DRIFTS OVER THE AREA. WILL KEEP POPS FOR SATURDAY AND SATURDAY NIGHT AS MODELS HINTING AT MCS POTENTIAL...BUT LOCATING AND TIMING THESE THIS FAR OUT IS NEARLY IMPOSSIBLE. ANOTHER VERY WARM/HOT DAY ON THURSDAY...BUT LOWERED TEMPS SLIGHTLY AS 850MB TEMPS DROP A LITTLE. DEW POINTS WILL NOT BE AS HIGH...KEEPING HEAT INDEX VALUES MAINLY BELOW 100...BUT WITH ANOTHER MUGGY NIGHT EXPECTED WED NIGHT...WILL KEEP THE EXCESSIVE HEAT WARNING GOING INTO THURSDAY. WILL ONLY NUDGE TEMPS DOWN SLIGHTLY ON SATURDAY AS CLOUDS AND STORMS WILL LIKELY LIMIT HEATING...BUT IF CLOUDS DO NOT MATERIALIZE...925/850MB TEMPS SUPPORT TEMPS MAKING ANOTHER RUN AT 90 DEGREES. DEW POINTS WILL STILL BE IN THE UPPER 60S TO LOWER 70S SOUTH...SO STILL A LITTLE STICKY. TYPICAL SUMMER- LIKE WEATHER IS EXPECTED FOR THE START OF THE NEW WORK WEEK. && .AVIATION...CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. TRIED TO PINPOINT THUNDERSTORM ACTIVITY DURING THE EVENING HOURS ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN MAINLY DURING THE EVENING INTO THE EARLY OVERNIGHT HOURS...AND THEN ACROSS NORTHEAST WISCONSIN MAINLY AFTER MIDNIGHT. HAVE ADDED LOW LEVEL WIND SHEAR AT KGRB/KATW AND WILL PROBABLY BE ADDED TO THE 00Z TAFS AT KRHI/KAUW/KCWA. ONCE THE STORMS EXIT THE AREA...IT WILL BECOME VERY HOT AND HUMID ON WEDNESDAY ON GUSTY SOUTHWEST WINDS. WIND GUSTS OF 25 TO 30 KNOTS CAN BE EXPECTED. && .MARINE...AREAS OF FOG WILL CONTINUE OVER THE COASTAL WATERS OF LAKE MICHIGAN THROUGH WEDNESDAY NIGHT. IT IS POSSIBLE THAT A DENSE FOG ADVISORY MAY BE NEEDED AT SOME POINT LATE TONIGHT INTO WEDNESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY FROM NOON TO 8 PM CDT WEDNESDAY FOR WIZ005-010>013- 018-019-021-022-040-050-073-074. && ECKBERG/BERSCH
Hazardous weather outlook, Jul 19, 3:25 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT TUE JUL 19 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY CONCERN IS STRONG WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE HEAT WAVE IS EXPECTED TO PEAK ON WEDNESDAY WITH HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100. WITH DEW POINTS MAINLY IN THE 70S...HEAT INDICES WEDNESDAY AFTERNOON WILL CLIMB INTO THE 100 TO 115 DEGREE RANGE...EVEN NEAR LAKE MICHIGAN. WEDNESDAY COULD BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE ON JULY 13-14... 1995. LOW TEMPERATURES WEDNESDAY NIGHT WILL ONLY FALL INTO THE 70S. THERE APPEARS TO BE SOME MINOR RELIEF TO THE INTENSE HEAT ON THURSDAY WITH HIGHS IN THE MIDDLE 80S TO AROUND 90 WITH DEW POINTS FALLING INTO THE 60S FOR MOST OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-202030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG MAY RETURN TONIGHT. STRONG THUNDERSTORMS THAT MAY POSE A SERIOUS RISK TO BOATERS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN FOR THE REMAINDER OF THE WEEK. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. ECKBERG/BERSCH
In the hours before
Special weather statement, Jul 19, 7:00 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 700 PM CDT TUE JUL 19 2011 WIZ018-030-200100- LINCOLN-MARATHON- 700 PM CDT TUE JUL 19 2011 ...STRONG THUNDERSTORMS HEADED TOWARD CENTRAL WISCONSIN... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 55 MILES NORTHWEST OF WAUSAU TO 50 MILES NORTHWEST OF WAUSAU TO 72 MILES WEST OF WAUSAU...MOVING SOUTHEAST AT 50 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ATHENS... HAMBURG... ABBOTSFORD... MERRILL... COLBY... UNITY... PINE RIVER... MARATHON CITY... EDGAR... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 19, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 33 min |
| Jul 19, 8:41 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 3 hr |
| Jul 19, 9:46 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 59 min |
| Jul 19, 10:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 31 min |
| Jul 19, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 40 min |
| Jul 19, 10:21 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 39 min |
| Jul 19, 10:49 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 19, 10:56 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 34 min |
| Jul 19, 11:13 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 87 min |
| Jul 19, 11:58 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 116 min |
| Jul 20, 12:13 AM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 20, 4:10 AM CDT | Small Craft Advisory | GRB | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.